I was wondering if you guys have a way to distinguish between PEM, a negative reaction to a med/supplement vs. a viral die-off? And I know there are no easy answers!!! Yesterday I felt a little better so I went with my husband to do some errands (bank, Vitamin Shoppe, and to pick up my dog) but I was not driving and really did minimal walking. I felt fairly okay at the time and glad to get stuff accomplished. I also increased the dose of Monolaurin from 1200 to 1500 mg (full dose is 2400 mg/day) and added a new supplement called AHCC (which also has NAC and beta glucan in it.) I woke up in the middle of the night with nausea, headache (which is very uncommon for me), and slept very poorly. Today I have increased fatigue, muscle soreness, increased cognitive symptoms (also unusual for me) and dizziness. My gut feeling is it is a combination of PEM and the increased/new supplements but my husband thinks it is a viral die-off (as Monolaurin is a super strong natural anti-viral.) When I took Monolaurin at full 2400 mg/day dose for months, it was the best I had felt except it caused severe GI symptoms. But my stomach is much better now and can tolerate more. So how does someone know what is the cause? I am afraid I will not be able to tolerate the real anti-viral that will be prescribed to me in about a week at my follow-up appt.